# SDR DLL13952381

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Fs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HMV, FOUND RT PRESSURE DECK CRACKED STA 1243 6 INCHES INBD OF FRAME.  REPAIRED PER SRM 53-11-00 FIG 844.
